MAUDE Adverse Event Report: TIDI PRODUCTS LLC BAG, CLEAR BAND, 36X30; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC BAG, CLEAR BAND, 36X30; DRAPE, SURGICAL, EXEMPT
Model Number CFI-655
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: fda medsun report number: (b)(4).Customer reported that a sterile c-arm equipment drape ripped while being applied to the equipment¿prior to the procedure.No images or videos and no product return are available.The event is described solely from the customer¿s account.The tear occurred before the procedure during application.No patient was involved, no breach of the sterile field during the procedure was reported, and no adverse outcome or serious injury occurred.Reported sku:cfi-655.Reported lot: 6644800 (dhr for this lot is not retrievable in our system due to record unavailability.) the closest available lot (66444801; mfg date 01/30/2025) was reviewed; no nonconformances or anomalies were identified.All evaluated production samples from representative lots passed inspection prior to release.Film tensile strength and film specification (per design requirements) met acceptance criteria in verification/ongoing qc.Packaging integrity and shelf-life verification records were also acceptable.Without product return or media, root cause could not be determined.Review of the past 36 months identified one other complaint for this sku and one unrelated complaint in the broader product family.Complaint rate for this sku is (b)(4) based on sales volume during this interval, which is within established control limits.No death or serious injury occurred; no evidence indicates this event would likely cause serious injury when standard practice (replacing a torn drape) is followed.Current evidence does not indicate a manufacturing nonconformity for the reported lot/family.No corrective or preventive action (capa) is initiated at this time; however, we will continue monthly trending.Any excursion above control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
C-arm drape immediately ripped open applying to c-arm device malfunction.The device did not do what it was supposed to do.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.

Brand Name
BAG, CLEAR BAND, 36X30
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23930853
Report Number2182318-2025-00116
Device Sequence Number21086021
Product Code PUI
UDI-Device Identifier00618125140428
UDI-Public00618125140428
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCFI-655
Device Catalogue NumberCFI-655
Device Lot Number6644800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
4913020000-2025-8005
Patient Sequence Number1
Patient SexUnknown